# SDR SIMA200713503

- Difficulty date: May 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Aircraft time: 23,227 hours, 25,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 157478
- Condition: Failed
- Location: Emergency Lights
- Part time: 27,867 hours, 31,739 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY ESCAPE FLOOR PROXIMITY PATH LIGHTS INOPERATIVE AT ROW 4 AND ROW 6.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY 22LN AND 23LN IAW SAAB AMM 33-50-10.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
